Higher chordality: From graphs to complexes

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We generalize the fundamental graph-theoretic notion of chordality for higher dimensional simplicial complexes by putting it into a proper context within homology theory. We generalize some of the classical results of graph chordality to this generality, including the fundamental relation to the Leray property and chordality theorems of Dirac.

Original languageAmerican English
Pages (from-to)3317-3329
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number8
StatePublished - 2016

Bibliographical note

Publisher Copyright:
© 2016 American Mathematical Society.


  • Castelnuovo-Mumford regularity
  • Chordal graph
  • Leray property
  • Simplicial complex


Dive into the research topics of 'Higher chordality: From graphs to complexes'. Together they form a unique fingerprint.

Cite this